Allergy shots but nose still runs!
Hi all! Lately, I've been feeling old and crummy from varied health issues and it seems if one thing goes awry, all the other issues get affected. I have been trying to get my mental health issues situated and improved, but since I have, I have been having a lot of trouble with my allergy situation. I have recently suffering more so with hives, which I really think is being caused by my reflux and this was explained to me by my allergist because of the histamine situation in my stomach. Now my problem is that my nose runs continuously and I get allergy shots faithfully and really hate the thought of taking another med! I take Lithium for a mood stabilizer, Risperdal for sleep, and Prilosec for the reflux. I began the shots a year and a half ago so that I won't have to take a variety of allergy meds. Does everyone who gets the shots have to faithfully take meds too? I know that the allergist's office has said I could take an antihistamine without any problems, but it's just that I hate to take a bunch of meds if this isn't needed. I'm in recovery from other things and pride myself on keeping meds to a minimum. Anything anyone could share would be most appreciated. Thanks so much--Hopeto--